# SDR VNAA2018112611102

- Difficulty date: November 26, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 9,713 hours, 8,922 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Flap Connector
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DIVERTED DUE TO LEFT AND RIGHT WING ANTI-ICE CAUTION MESSAGE AND FLAPS FAIL. MAINTENANCE WAS DISPATCHED AND FOUND PIN 4 ON CONNECTOR A105P1. RECONNECT PIN AND ALL PROBLEMS OPERATIONAL CHECK GOOD
